# SDR IXXA080018O

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 88,332 hours, 29,804 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 88,332 hours, 29,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW WAS UNABLE TO RAISE NOSE LANDING GEAR NORMALLY AFTER TAKEOFF.  THE CREW ACCOMPLISHED COM PROCEDURE'S, USING THE HANDLE LATCH FLIGHT RELEASE THE NOSE GEAR CAME UP AND LOCKED.  WHEN THE GEAR WAS BEING RAISED THE CREW HEARD A GRINDING NOISE, UPLATCH CHECK WAS OK, THE DOOR NOT LATCHED LIGHT CAME ON AT APPROXIMATELY 300KTS.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR DOOR AND FOUND GROUND SHIFT OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE NOSE GEAR GROUND SHIFT AND SPOILER CONTROL.  OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 32-23-1, DACO DC-8 MAINTENANCE MANUAL 27-60-0,  DACO DC-8 MAINTENANCE MANUAL 32-30-0, AND DACO DC-8 MAINTENANCE MANUAL 32-60-0. AIRCRAFT WAS RETURNED TO SERVICE.
